journal6 ›› 2000, Vol. 21 ›› Issue (1): 37-40.

• Physics and electronics • Previous Articles     Next Articles

Exact Solutions to Some Coupled Nonlinear Equations


  1. ( Department of Applied Mathmatics Beijing Polytechnic Univeristy , Beijing 100022, China)
  • Online:2000-03-15 Published:2013-01-16
  • About author:HU Jian- lan, born in 1966, graduated from Peking University. Her research in terests lie in analytical methods of nonlinear physics. She is now a lecturer of Beijing Polytechnic University.

Abstract: In this paper , by direct algebraic method and suitable ansatz exact taveling wave solutions are given to some coupled nonlinear equations of physical interest, such as the coupled Zakharov-Kuznetsov and the coupled kadomtsev-Petviashili equations describing the interaction of long nonlinear waves in fluid flows.

Key words: exact solutions, coupled nonlinear equations

WeChat e-book chaoxing Mobile QQ